# SDR DXTA2011011904421

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 2,738 hours, 2,094 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WITH THE GEAR HANDLE IN THE UP POSITION , LT MAIN GREEN GEAR DOWN LOCK LIGHT WAS ON.  COULD FEEL A VIBRATION, AFTER ABOUT A MINUTE WITH THE HANDLE STILL IN THE UP POSITION THE LIGHT WENT OUT AND THE VIBRATION WENT AWAY. NO DISCREPANCIES FOUND ON CHECK.
